# SDR CALA2014120801505

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB SKIN HAS CRACK INDICATION AT STAB STATION 157.10.  REPAIRED CRACK DAMAGE AT LT STAB LOWER IN SPAR SKIN, STATION 157.10 IAW SRM 51-10-01 REPAIR 11.  APPLIED SEALANT & TOP COAT IAW SRM 51-20-01.
